ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2013.1.10501

On multidimensional integral operators with homogeneous kernels perturbated by one-sided multiplicative shift operators

Avsyankin O. G.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
We study the multidimensional integral operators with kernels homogeneous of degree \((-n)\) and invariant under the rotation group, which are perturbated by  one-sided multiplicative shift operators. For these operators the invertibility and one-sided invertibility criterions in \(L_p\)-space are obtained.
Keywords: integral operator, homogeneous kernel, multiplicative translation, one-sided invertibility
Language: Russian Download the full text  
For citation: Avsyankin O. G. On multidimensional integral operators with homogeneous kernels† perturbated by one-sided multiplicative shift operators // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 5-13. DOI 10.23671/VNC.2013.1.10501


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт